Information Journal Paper
APA:
CopyBypour, kh., & ROOHI, M.. (2019). Some Results about Set-Valued Complementarity Problem. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 5(19 ), 81-92. SID. https://sid.ir/paper/257339/en
Vancouver:
CopyBypour kh., ROOHI M.. Some Results about Set-Valued Complementarity Problem. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2019;5(19 ):81-92. Available from: https://sid.ir/paper/257339/en
IEEE:
Copykh. Bypour, and M. ROOHI, “Some Results about Set-Valued Complementarity Problem,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 5, no. 19 , pp. 81–92, 2019, [Online]. Available: https://sid.ir/paper/257339/en